MathSciNet Relay Station
MathSciNet bibliographic data
MR2032068 42B30 (35J10 47D06 47D08)
Dziubański, Jacek; Zienkiewicz, Jacek $H^p$ spaces associated with Schrödinger operators with potentials from reverse Hölder classes. Colloq. Math. 98 (2003), no. 1, 5–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement